# SDR AALA20030502

- Difficulty date: April 24, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N657AM
- Make and model: Boeing 757223
- Aircraft serial: 24615
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EN ROUTE, ACRID FUMES NOTED IN FIGHT DECK AND CABIN.  COMPLETED CHECKLIST.  THE RIGHT RE-CIRCULATION FAN WAS OBSERVED TO BE OFF.  DIVERTED MSY AND LANDED WITHOUT INCIDENT.  CLEANED LOOSE DUST FROM RE-CIRCULATION FAN FILTER.  REINSTALLED CANNON PLUG ON RE-CIRCULATION FAN.  RESET CIRCUIT BREAKERS.  PERFORMED RE-CIRCULATION TEST AS REQUIRED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
